# SDR MASA200600717

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,743 hours, 12,066 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7274 LNK, APU FIRE INDICATION IN FLIGHT.  OPS CHECK NORMAL.
